Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 245, NWS Wilmington, OH

June 17, 2011Delaware County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 17, 2011, 6:55 PM EDT for Delaware County, Ohio. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2011, 6:55 PM EDT (22:55 UTC)
Expired
Jun 17, 2011, 7:33 PM EDT
In force
38 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Delaware County, OH

The radar

The Cincinnati radar (KILN), 128 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
364 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1339 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

712 
WUUS51 KILN 172255
SVRILN
OHC041-172345-
/O.NEW.KILN.SV.W.0245.110617T2255Z-110617T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
655 PM EDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DELAWARE COUNTY IN CENTRAL OHIO...

* UNTIL 745 PM EDT.

* AT 653 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES
  NORTHWEST OF RADNOR...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHLEY...

IN ADDITION...RADNOR...DELAWARE STATE PARK...LEONARDSBURG AND
KILBOURNE ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4044 8308 4043 8301 4042 8301 4042 8296
      4041 8292 4039 8292 4028 8300 4040 8325
      4045 8324
TIME...MOT...LOC 2255Z 298DEG 14KT 4042 8323

$$
2 follow-up statements
790 
WWUS51 KILN 172320
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
720 PM EDT FRI JUN 17 2011

OHC041-172345-
/O.CON.KILN.SV.W.0245.000000T0000Z-110617T2345Z/
DELAWARE OH-
720 PM EDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHERN DELAWARE COUNTY...

AT 719 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR RADNOR...MOVING SOUTHEAST AT 15 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN DELAWARE
COUNTY...INCLUDING DELAWARE STATE PARK AND LEONARDSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4028 8300 4037 8320 4041 8315 4036 8294
TIME...MOT...LOC 2320Z 298DEG 15KT 4037 8312

$$
828 
WWUS51 KILN 172333
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
733 PM EDT FRI JUN 17 2011

OHC041-172344-
/O.CAN.KILN.SV.W.0245.000000T0000Z-110617T2345Z/
DELAWARE OH-
733 PM EDT FRI JUN 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DELAWARE COUNTY HAS
BEEN CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

SMALL HAIL IS STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4028 8300 4037 8320 4041 8315 4036 8294
TIME...MOT...LOC 2334Z 298DEG 15KT 4034 8305

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 5:14 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 17, 5:14 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT FRI JUN 17 2011

.SYNOPSIS...
A WEST TO EAST ORIENTED FRONT WILL OSCILLATE ACROSS THE REGION
THROUGH THE WEEKEND AS WAVES OF LOW PRESSURE RIDE ALONG IT.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SCATTERED THUNDERSTORMS HAVE DEVELOPED IN CENTRAL OHIO ALONG A
WEAK BOUNDARY. WITH PLENTY OF CAPE THESE SEVERAL OF THESE STORMS
PRODUCED SEVERE HAIL. ACTIVITY SEEMS TO BE DECREASING IN INTENSITY
BUT THERE COULD STILL BE A FEW SEVERE CELLS IN THAT AREA.

OTHER CONCERN IS MCS MOVING INTO SOUTHWESTERN INDIANA AND CENTRAL
KENTUCKY. THE STRONGEST PART OF THIS COMPLEX SHOULD PASS JUST SOUTH
OF THE FORECAST AREA. BUT PRECIPITATION SHIELD MAY STILL AFFECT
SOUTHWESTERN ZONES FOR A TIME EARLY THIS EVENING.

APPEARS THAT IT WILL BE A GENERALLY QUIET OVERNIGHT PERIOD. BUT
GUIDANCE STRONGLY SUGGESTS ANOTHER MCS MAY BE APPROACHING THE
WESTERN ZONES LATE TONIGHT. SO CHANCE POPS WORK BACK IN TOWARDS
DAYBREAK.

FAVORED WARMER MOS GUIDANCE FOR OVERNIGHT LOWS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
MOST 12Z GUIDANCE IS FOCUSED IN ON AN MCS MOVING INTO THE
FORECAST AREA DURING THE MORNING. THIS IS FORECAST TO TRACK EAST
THROUGH THE AFTERNOON AND INTO THE EVENING. EVOLUTION OF THE
SYSTEM IS UNCERTAIN BUT GIVEN MODEL SOLUTIONS FELT THAT LIKELY
POPS ARE WARRANTED. ACTIVITY SHOULD DIMINISH LATE SATURDAY
EVENING.

HIGHS WILL BE HIGHLY DEPENDENT ON HOW MUCH SUN GET THROUGH BEFORE/
AFTER/BETWEEN STORMS. JUST WENT BETWEEN GFS MOS AND NAM MOS. LOWS
SHOULD REMAIN MILD AND LEANING TOWARDS WARMER GUIDANCE AGAIN SEEMS
MOST PRUDENT.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
BOTH THE ECMWF AND THE GFS BRING A SHORT WAVE THROUGH THE FA ON
SUNDAY.  THE NAM IS SLIGHTLY SLOWER WITH THIS FEATURE AND IS
OVERDOING THIS FEATURE AS WELL.  WENT CLOSER TO THE ECMWF AND GFS
SOLUTIONS.  THIS FEATURE WILL ENHANCE PRECIPITATION CHANCES ACROSS
THE AREA AND THEREFORE INCREASED PRECIPITATION CHANCES ON SUNDAY.
SEVERE WEATHER WILL BE POSSIBLE ON SUNDAY AND WITH HIGH PW VALUES
HEAVY RAINFALL WILL ALSO BE A CONCERN.  A WARM FRONT WILL LIFT NORTH
ACROSS THE AREA SUNDAY NIGHT INTO MONDAY AND THEREFORE CONTINUED
PRECIPITATION CHANCES DURING THIS TIME WITH FRONTAL BOUNDARY IN THE
VICINITY.  PRECIPITATION CHANCES WILL THEN TAPER OFF DURING THE
AFTERNOON AND EVENING HOURS ON MONDAY.  TUESDAY WILL BE DRY WITH THE
FRONTAL BOUNDARY NORTH OF THE AREA.  WITH FRONT NORTH OF THE AREA
AND NO PRECIPITATION ACROSS THE FA EXPECT THIS TO BE THE WARMEST DAY
OF THE LONG TERM WITH HIGHS IN THE 90S.  A COLD FRONT WILL BEGIN TO
APPROACH THE REGION ON WEDNESDAY AND WILL MOVE THROUGH THE AREA ON
THURSDAY.  INCREASED PRECIPITATION CHANCES DURING THIS TIME TO
ACCOUNT FOR THIS.  HIGH PRESSURE WILL BUILD INTO THE AREA FOR
FRIDAY.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
CU ARE BEGINNING TO FILL IN SOME...ESPECIALLY ALONG THE A BOUNDARY
THAT IS SITUATED ACROSS CENTRAL OHIO. AS WE CONTINUE TO DESTABILIZE
THROUGH THE REST OF THE AFTERNOON...EXPECT CU FIELD TO BECOME MORE
DEVELOPED WITH THE POSSIBILITY OF SOME SCATTERED THUNDERSTORM
DEVELOPMENT. WOULD THINK THE BEST CHANCE FOR THIS WOULD BE ALONG
THE BOUNDARY AND THUS MAINLY AFFECTING THE KCMH/KLCK TAFS.
DIURNALLY ENHANCED CU AND ANY PCPN SHOULD THEN TAPER OFF THIS
EVENING. IT LOOKS LIKE THE POSSIBILITY STILL EXISTS FOR AN MCS TO
DEVELOP OFF TO OUR WEST LATER TONIGHT. HOWEVER...THE 12Z MODELS
ARE A LITTLE FARTHER TO THE SOUTHWEST WITH THE BETTER FORCING SO
THINK KCVG/KLUK WOULD HAVE THE HIGHEST CHANCE OF BEING AFFECTED
BY THIS LATE IN THE PERIOD.

OUTLOOK...OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE
THROUGH SUNDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...JGL
Hazardous weather outlook, Jun 17, 4:41 AM EDT, 14 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
441 AM EDT FRI JUN 17 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-180900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
441 AM EDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A FEW THUNDERSTORMS MAY REACH SEVERE LIMITS THIS AFTERNOON AND
EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE
WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FRONTAL BOUNDARY WILL OSCILLATE ACROSS THE REGION THROUGH THE
WEEKEND AS WAVES OF LOW PRESSURE RIPPLE ALONG IT. THIS SETUP WILL
BRING ROUNDS OF SHOWERS AND THUNDERSTORMS. THE POTENTIAL EXISTS
FOR SEVERE THUNDERSTORMS TO OCCUR OVER THE WEEKEND. HOWEVER...THE
TIMING AND EXTENT IS STILL UNCERTAIN AT THIS TIME. IF SEVERE
WEATHER MATERIALIZES...DAMAGING WINDS AND LARGE HAIL CAN BE
EXPECTED. IN ADDITION...A VERY MOIST AIRMASS WILL BE IN PLACE.
THIS WILL BRING THE THREAT FOR HEAVY RAIN AND THE POTENTIAL FOR
FLOODING...ESPECIALLY WHERE THUNDERSTORMS MOVE ACROSS THE SAME
AREA. CONTINUE TO MONITOR LATER FORECASTS ON THIS CHANGEABLE
WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS WEEKEND.

In the hours before

Local storm report, Jun 17, 5:35 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
535 PM EDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             5 NNE ROCKBRIDGE        39.65N 82.47W
06/17/2011  E1.00 INCH       HOCKING            OH   PUBLIC

            NEAR HIDEAWAY HILLS CLUB.

&&

JDR
Special weather statement, Jun 17, 5:54 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
554 PM EDT FRI JUN 17 2011

OHZ045-046-172245-
DELAWARE OH-UNION OH-
554 PM EDT FRI JUN 17 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN UNION AND WESTERN
DELAWARE COUNTIES THROUGH 645 PM EDT...

AT 550 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
POTTERSBURG...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MARYSVILLE.

ALSO...MILFORD CENTER...UNIONVILLE CENTER...WATKINS...OSTRANDER AND
BELLEPOINT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4026 8313 4011 8324 4011 8334 4021 8350
      4023 8350 4023 8352 4025 8355 4026 8355
      4036 8345
Local storm report, Jun 17, 6:05 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
605 PM EDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             1 N MARYSVILLE          40.25N 83.37W
06/17/2011  E0.75 INCH       UNION              OH   TRAINED SPOTTER

            A FEW PIECES AS LARGE AS A NICKEL AT INTERSECTION OF US33
            AND SR31

&&
Special weather statement, Jun 17, 6:11 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
611 PM EDT FRI JUN 17 2011

OHZ026-035-044-172300-
AUGLAIZE OH-HARDIN OH-LOGAN OH-
611 PM EDT FRI JUN 17 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LOGAN...SOUTHERN HARDIN
AND EASTERN AUGLAIZE COUNTIES THROUGH 700 PM EDT...

AT 607 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LAKEVIEW...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLE CENTER.

ALSO...ROUNDHEAD...HUNTSVILLE...NORTHWOOD...SILVER CREEK...
RUSHSYLVANIA...BIG SPRINGS AND RIDGEWAY ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 4059 8355 4038 8357 4047 8399 4059 8397
Special weather statement, Jun 17, 6:43 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
643 PM EDT FRI JUN 17 2011

OHZ045-046-172315-
DELAWARE OH-UNION OH-
643 PM EDT FRI JUN 17 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN UNION AND NORTHERN
DELAWARE COUNTIES THROUGH 715 PM EDT...

AT 640 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR RICHWOOD.
ANOTHER STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF ASHLEY. BOTH
OF THESE STORMS WERE MOVING EAST AT 20 MPH.

THESE STORMS WILL PRODUCE PENNY SIZE HAIL.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ASHLEY.

ALSO...RADNOR...DELAWARE STATE PARK...LEONARDSBURG...OLIVE GREEN AND
KILBOURNE ARE NEAR THE PATH OF THESE STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF EITHER STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4045 8324 4044 8302 4042 8301 4042 8293
      4041 8292 4036 8292 4035 8275 4035 8274
      4027 8275 4042 8337 4051 8335 4051 8325
Local storm report, Jun 17, 6:49 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             RICHWOOD                40.43N 83.30W
06/17/2011  E0.75 INCH       UNION              OH   TRAINED SPOTTER

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:21 PM EDTSpecial Weather StatementILNPike24 min
Jun 16, 8:37 PM EDTSpecial Weather StatementILNPike38 min
Jun 16, 9:07 PM EDTSpecial Weather StatementILNScioto38 min
Jun 16, 9:20 PM EDTSpecial Weather StatementILNScioto25 min
Jun 17, 3:25 PM EDTSpecial Weather StatementILNHocking65 min
Jun 17, 3:28 PM EDTSpecial Weather StatementILNFranklin47 min
Jun 17, 3:38 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Union37 min
Jun 17, 3:44 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking46 min
Jun 17, 3:48 PM EDTSevere Thunderstorm WarningILNFranklin27 min
Jun 17, 3:54 PM EDTSpecial Weather StatementILNUnion36 min
Jun 17, 3:59 PM EDTSevere Thunderstorm WarningILNDelaware, Union31 min
Jun 17, 4:09 PM EDTSevere Thunderstorm WarningILNFranklin31 min
Jun 17, 4:43 PM EDTSevere Thunderstorm WarningILNDelaware47 min
Jun 17, 5:29 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking27 min
Jun 17, 5:54 PM EDTSpecial Weather StatementILNUnion51 min
Jun 17, 6:11 PM EDTSpecial Weather StatementILNLogan49 min
Jun 17, 6:43 PM EDTSpecial Weather StatementILNDelaware32 min
Jun 17, 7:40 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking50 min
Jun 17, 7:58 PM EDTSpecial Weather StatementILNLogan47 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.